Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

MRI shows gliaotic changes in brain, vomitting, weight loss, vertigo, dizziness, leg swollen, psoriasis, hunger. Suggestions?

My age is 60+.My MRI has shown gliaotic changes in the right portion of my brain. At times I vomit . am loosing weight, have vertigo and dizziness. I had been a drug addict. My left leg is swollen. Previously skin was getting separated from the foot. Doctors say I had hepatitis B and have psoriasis . I have hunger. What can I do under these circumstances of multiple diseases.
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Some of your problems like gliaotic changes in brain MRI, chronic hepatatis, psoriasis are genrally do not to respond to medicines however these may be controled by stem cell therapy however this is not a standard form of therapy.

Do you have any weekness or paralysis or any neurological deficit? as a result of gliotic changes?
Answered: Sat, 9 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor